# SDR SWAA2021033154503

- Difficulty date: March 6, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 73,763 hours, 43,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS 540 FWD CARGO COMPARTMENT.  REPAIRED STRINGER 25L LOC BTW 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 DWG 143A3230 REV A MATERIAL USED 7075-T0 0.050' PO NR 202021328900101; 7075 TO 0.045' PO#2021 11309700101 AND HEAT TREATMENT AND CONVERTED TO TG AND MEASURE OF CRACK L=0.605' TOOL USED CALIPER PN 500-752-20 SN B16101278 DUE DATE 14-SEP-21 NDT USED PN NORTEC 500D SN NSWX22101V022237 DUE DATE 24-AUG-21 ULTRASONIC GAUGE PN 45MG SN 130064101 DUE DATE 08-APR-21.
